# SDR HEEA087272

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206340300107
- Part serial: KC519
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX DRIVE SHAFT HAS CORROSION ON EXTERIOR AND INTERIOR OF DRIVESHAFT. TO BE SENT TO BELL HELICOPTER.
